# SDR ASAA2023052443356

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 60,445 hours, 17,825 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 609891005
- Part serial: 060607059
- Condition: Inoperative
- Location: Center Fuel Pump
- Part time: 60,460 hours, 17,830 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER FUELING WITH 4,000 LBS OF CENTER FUEL. CENTER L PUMP INOP. GROUNDED - YES. REMOVED AND INSTALLED A NEW LEFT CENTER BOOST PUMP REF B737-800 AMM 28-22-41 AND AMM 20-30-11.
